User menu

Haematological disturbances during long-term valproate therapy.

Bibliographic reference Brichard, Bénédicte ; Vermylen, Christiane ; Scheiff, Jean-Marie ; Ninane, J. ; Cornu, Guy. Haematological disturbances during long-term valproate therapy.. In: European journal of pediatrics, Vol. 153, no. 5, p. 378-80 (1994)
Permanent URL http://hdl.handle.net/2078.1/13456
  1. Barr R D, Copeland S A, Stockwell M L, Morris N, Kelton J C, Valproic acid and immune thrombocytopenia., 10.1136/adc.57.9.681
  2. Dreifus FE, Langer DH (1988) Side effects of valproate. Am J Med 84 [Suppl A]: 34–41
  3. Ganick Dorothy J., Sunder Theodore, Finley James L., Severe Hematologic Toxicity of Valproic Acid : A Report of Four Patients, 10.1097/00043426-199021000-00016
  4. Hoffman LM (1982) Sodium valproate and thrombocytopenia. Can Med Assoc J 126: 358–359
  5. Jaeken J, van Goethem C, Casaer P, Devlieger H, Eggermont E, Pilet M, Neutropenia during sodium valproate treatment., 10.1136/adc.54.12.986
  6. Kamper AM, Valentijn RM, Stricker BHC, Purcell PM (1991) Cutaneous vasculitis induced by sodium valproate. Lancet 337: 497–498
  7. Kleier RS, Breneman DL, Boiko S (1991) Generalized pustulation as a manifestation of the anticonvulsant hypersensibility syndrome. Arch Dermatol 127: 1361–1364
  8. Mac Dougall LG (1982) Pure red cell aplasia associated with sodium valproate therapy. JAMA 247: 53–54
  9. Murphy J. M., Mashman J., Miller J. D., Bell J. B., Suppression of carbamazepine-induced rash with prednisone expedited publication, 10.1212/wnl.41.1.144
  10. Rajantie J., Kajosaari M., Ylitalo V., Fatal pancytopenia during high-dose valproate monotherapy, 10.1007/bf01957735
  11. Sandler R M, Emberson C, Roberts G E, Voak D, Darnborough J, Heeley A F, IgM platelet autoantibody due to sodium valproate., 10.1136/bmj.2.6153.1683
  12. Sunder TR, May RB (1988) Valproateinduced macrocytosis. Epilepsia 29 (5): 670
  13. Symon D N, Russell G, Sodium valproate and neutropenia., 10.1136/adc.58.3.235
  14. Watts Raymond G., Emanuel Peter D., Zuckerman Kenneth S., Howard Thomas H., Valproic acid-induced cytopenias: Evidence for a dose-related suppression of hematopoiesis, 10.1016/s0022-3476(05)81105-9
  15. Winfield D A, Benton P, Espir M L, Arthur L J, Sodium valproate and thrombocytopenia., 10.1136/bmj.2.6042.981